# SDR DALA2017121208521

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 79,885 hours, 60,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D EMERGENCY LIGHT INOP. REPLACED BOLBE AND LIGHT ASSY NO HELP. FOUND EMERGENCY LIGHT DISCONNECTED. RECONNECTED LIGHT. OPS CK GOOD.   (LP3019173)
